Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Mild joint pain, shooting pain in muscles. Taken Cipro for UTI. Should I continue with the medicine?

Hi, my name is Aimee Singer. I was prescribed Cipro a day ago to treat a UTI , and all day today I have been having very mild joint pain and the odd shooting pain in my muscles. I honestly didn t think it was important but I wanted to google Cipro to see if it was a common side effect. Even though it s not that bad, almost all the websites said it was uncommon and I should stop taking the drug immediately if not contact my doctor immediatey. It s 10pm at night right now, and well I can t contact my doctor and I wanted to know your advice on what I should do for my next step....
Asked On : Sun, 27 May 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Hand Surgery 's  Response
hi welcome to hcm forum

as per your history you have UTI and now you have joint pain and muscle pain... With UTI you can have joint and muscle pain. I would advised that the antibioptics you have started you continue the full course of it If the infection is not getting control then you get your urine culture senstivity test and then start the antibiotic course as per sensitivity test result. and take lot of water.

wish you early recovery
DR Roshan
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor